# SDR WGEA2008000063

- Difficulty date: May 19, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N160DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000077
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Cartridge
- Part number: FX002002
- Part serial: 257
- Condition: Failed
- Location: Fire Exting
- Part time: 149 hours, 149 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE EXTINGUISHING AGENT LEAKING.  REPLACED FIREX CARTRIDGE WITH SERVICEABLE UNIT.  PER EA 500 AMM 26-20-00. (A)
